# SDR CHQA200500018

- Difficulty date: January 25, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N268SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145270
- Aircraft time: 12,334 hours, 9,433 cycles
- Engine: Allsn AE3007A
- Engine time: 11,188 hours, 9,356 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 2307356
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3063 - LGA-SYR - EN ROUTE TO SYR A SMELL OF BURNING PLASTIC OR AN ELECTRICAL FIRE WAS NOTED IN THE COCKPIT AND CABIN.  THE ODOR MADE EYES WATER AND THROAT SORE.  LANDED IN SYR WITHOUT EVENT.  MAINTENANCE FOUND NR 0 CARBON SEAL LEAKING ON THE LEFT HAND ENGINE.  REMOVED AND REPLACED NR 0 CARBON SEAL ASSEMBLY.  OPS AND LEAK CHECK GOOD IAW EMB 145 AMM 72-25-25.
